Shop

Cabinet Non-Drowsy Cold & Flu (48 Softgels) Multi-Symptom Relief for Congestion, Headache, Sore Throat, Aches and Pains, Fever | Acetaminophen, Dextromethorphan, Guaifenesin, Phenylephrine


Price: $9.99
(as of Apr 21,2021 14:14:27 UTC – Details)


Product Description

tbdtbd

tbdtbd

Add these products to your Cabinet

Compare to

Vicks DayQuil Severe Cold&Flu

Active Ingredient

Acetaminophen 325mg

Acetaminophen 325mg

Acetaminophen 325mg

Acetaminophen 325mg

Guaifenesin 400mg

For Ages

For adults and children 12+

For adults and children 12+

For adults and children 12+

For adults and children 12+

For adults and children 12+

Pill Form

Softgel

Softgel

Softgel

Softgel

Tablet

Pill Count

48

48

48

48

150

Non-Drowsy

What are the active ingredients in Cabinet Daytime Severe Cold & Flu?

Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, Guaifenesin 200 mg, Phenylephrine HCl 5 mg

What are the inactive ingredients in Cabinet Daytime Severe Cold & Flu?

FD&C Yellow No. 6, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol sorbitan solution, titanium dioxide

Power Through the Day – This cold relief formula is non-drowsy, so you can stay focused and alert while on the go at home, work, or school.
Relieve Joint & Muscle Aches – Acetaminophen in our formula helps reduce fevers and headaches, while also relieving uncomfortable aches and pains.
Reduce Painful Sore Throat – An all-purpose medicine for your ears, nose, and throat, our cold and flu relieve fights a running nose and sneezing.
Use as Directed – These non-drowsy daytime softgels should always be used as directed. Please read package for more details on proper use and dosage.